This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
L. Bers . Fiber spaces over Teichmüller spaces. Acta Math. 130 (1973), 89–126.
C. Earle and R. Fowler . Holomorphic families of open Riemann surfaces. Math. Ann. 270(2) (1985), 249–273.
R. H. Fox and R. B. Kershner . Concerning the transitive properties of geodesics on a rational polyhedron. Duke Math. J. 2(1) (1936), 147–150.
H. Farkas and I. Kra . Riemann Surfaces, 2nd edn. Springer, Berlin, 1992.
H. Masur . Hausdorff dimension of the set of nonergodic foliations of a quadratic differential. Duke Math. J. 66 (1992), 387–442.
S. M. Natanzon . The topological structure of the space of holomorphic morphisms of Riemann surfaces. Russian Math. Surveys 53 (1998), 398–400 (Translation from Russian).
W. A. Veech . Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards. Invent. Math. 97(3) (1989), 553–583.
W. A. Veech . The billiard in a regular polygon. Geom. Funct. Anal. 2 (1992), 341–379.
Ya. B. Vorobets . Planar structures and billiards in rational polygons: the Veech alternative. Russian Math. Surveys 51(5) (1996), 779–817 (Translation from Russian).